MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 SELF CENT HIP 43X28 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI

DEPUY ORTHOPAEDICS INC US 1818910 SELF CENT HIP 43X28 GRY; HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Catalog Number 103543000
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Metal head was loose.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: examination of the returned product finds it to function as expected.No product problem identified.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SELF CENT HIP 43X28 GRY
Common Device Name
HEMI HIP IMPLANT : HIP ACETABULAR POLY/METAL HEMI
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7969645
Report Number1818910-2018-72663
Device Sequence Number1255513
Product Code KWY
UDI-Device Identifier10603295003335
UDI-Public10603295003335
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K812672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number103543000
Device Lot NumberHN9642
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/07/2018
Initial Date Received by Manufacturer 10/10/2018
Supplement Date Received by Manufacturer11/12/2018
12/11/2018
01/02/2019
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date12/07/2018
12/19/2018
01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1